# SDR CA130228008

- Difficulty date: February 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 46,250 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTING, THE CREW REPORTED AN AVIONICS SMOKE WARNING AND RETURNED TO DEPARTURE, LANDING APPROXIMATELY 1300KG OVERWEIGHT.  R & R AEVC SMOKE DETECTOR IAW AMM 26-15-15, PB401.  OPS TEST THRU MCDU CHECKS SERVICABLE.
